Title

Ordered Probabilistic Metric-Spaces

Authors

Authors

D. C. Kent;G. D. Richardson

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Aust. Math. Soc. A-Pure Math. Stat.

Keywords

Mathematics; Statistics & Probability

Journal Title

Journal of the Australian Mathematical Society Series a-Pure Mathematics and Statistics

Volume

46

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

88

Last Page

99

WOS Identifier

WOS:A1989R943500006

ISSN

0263-6115

Share

COinS